# SDR 96ZZZX5730

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-2A6
- System (JASC): 2720 · Rudder Control System
- Part: Hyd Solenoid
- Part number: 596005003
- Condition: Contaminated
- Location: Rudder Pcu
- Component: 65C370529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU INVESTIGATION, FLUID FOUND IN SOLENOID COIL CAUSING FAILURE.
